# SDR IPXA2020121163290

- Difficulty date: December 10, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 21,482 hours, 13,519 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Condition: Failed
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA DIVERSION-NO EMERGENCY DECLARED-AC TAKEN OUT OF SERVICE.  CLIMBING THROUGH FL 270 RECEIVED PACK 2 FAULT.  ECAM DIRECTED US TO TURN PACK 1 ON, PACK 1 FAILED SHORTLY AFTER SELECTING IT ON.  UNABLE TO REGAIN EITHER PACK, ECAM DIRECTED US TO DESCEND MAX ALTITUDUE OF 10,000 PER TECH SUPPORT FLT RECORDER INTEROGATION FOUND APU BLEED VALVE OPEN.  WITH NO ENGINE BLEED TO PACKS.  REMOVED AND REPLACED APU VALVE CONTROL RELAY, PER ASM 36-12-00 AND ESPM 20-46-50.  ACCOMPLISHED APU BLEED TEST, PER 36-12-00 PG 501 AND ENGINE BLEED TEST, PER 36-11-00.
